# SDR 2007UALA00493

- Difficulty date: February 16, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 54,976 hours, 30,689 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 2R: SLIDE PACK FALLING OUT.    REPACKED SLIDE.
